# SDR SWIA201025223

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 20,750 hours, 17,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROW 2 AND 13 INOPERATIVE.  (FLT 6310)  RELAMPED EMERGENCY LIGHTS.
